MathSciNet Relay Station
MathSciNet bibliographic data
MR165245 (29 #2534) 35.65
Kamynin, L. I. The existence of a solution of boundary-value problems for a parabolic equation with discontinuous coefficients. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 28 1964 721–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement